# SDR P5CA2019090500178

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,506 hours, 21,082 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED "FWD CARGO BACKUP" EICAS MESSAGE. WENT AWAY BY 10,000'. PERFORMED FIM 21-61 FT 803. NO FAULT INDICATIONS FOUND AND COULD NOT DUPLICATE THE FAULT. FIM 21-61 TASK 803 C/W, NO DEFECTS NOTED.
